# SDR 2011FA0000351

- Difficulty date: June 4, 2011
- Submitted: June 8, 2011
- Operation: General aviation
- Aircraft: N949L
- Make and model: Cessna 525B
- Aircraft serial: 0306
- Aircraft time: 716 hours, 521 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Relay
- Part number: M610619012
- Condition: Stuck
- Location: A/C Pack
- Part time: 71 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIR CONDITIONER CONDENSOR MOTOR WOULD NOT TURN OFF WHEN THE SWITCH WAS TURNED OFF.  THE MOTOR CONTINUED TO RUN UNTIL THE ACFT MASTER SWITCH WAS TURNED OFF.  TROUBLESHOOTING REVEALED RELAY KZ052 WAS STUCK SHUT.  A NEW RELAY WAS INSTALLED AND A SATISFACTORY OPS CHECK WAS PERFORMED.
